# SDR ASAA0310120

- Difficulty date: March 7, 2003
- Submitted: February 20, 2004
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support Angle
- Part number: 65622542
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING D-CHECK, FOUND MAIN CARGO DOOR SUPPORT ANGLE AT BS 426, STRINGER 14L CRACKED.  CUT OUT DAMAGED AND INSTALLED REPAIR PER SRM. (M)
